# SDR IPXA2017032015322

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,233 hours, 14,718 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Door Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRICAL FUNCTION INTERMITTENT.  IAW AMM 52-11-02 FOUND WIRE LOOSE ON BACKUP TOGGLE SWITCH.  TIGHTENED THE SWITCH, OPS CHECKED GOOD.
